MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number PXYWT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported that, after intraocular lens implantation surgery, the patient experienced severe halos od (right eye) which are causing her to be homebound because she can't drive.The subject returned on (b)(6) 2025 still complaining of visual disturbance patient returned again and still complaining of visual disturbance.So, they have planned for explant.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been requested and received stating that the patient had the right eye exchange on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information has been provided in b.2., b.5., h.3., and h.6.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22149606
Report Number9612169-2025-01180
Device Sequence Number15416348
Product Code MFK
UDI-Device Identifier00380658411008
UDI-Public(01)00380658411008(17)290120(11)240123(10)25779307
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPXYWT0
Device Catalogue NumberPXYWT0.170
Device Lot Number25779307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date02/03/2026
Date Device Manufactured01/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown